Norgesic forte is one of the most effective drugs that works well for musculoskeletal conditions. It is mostly great for short-term pain relief and helps alleviate similar conditions in bones, muscles and joints of the body.
If you happened to glance at the components of this drug, you may have noticed the ingredients that are present. It usually comes in a combination of orphenadrine, caffeine and aspirin, with a variation that comes with paracetamol.
Whatever the combination, the main purpose is to provide relief from pain. The following article will help you understand the purpose of this drug, its dosage, dose and side effects. This will aid in preventing its misuse and have a controlled effect on the consumer.
Norgesic Forte – What is It, How Does it Work?

Norgesic forte is also known as Norgesic and is widely used in Asia. For example, in countries such as Malaysia, Philippines, India, Singapore and Indonesia, among others. It is one of the widely prescribed medications for muscle, joint and bone pain.
The medication mainly works by decreasing inflammation and changes how your body senses pain. There are different combinations of the drug that are available which work specifically for certain conditions.
Asking norgesic forte para saan? Well, here’s your answer! The drug is a multimodal agent that treats mild to moderate acute musculoskeletal pain. When the norgesic forte dose contains aspirin, it helps alleviate joint pain.
The drug is great for conditions such as mild to moderate pain in the bones, joints or muscles. Including pain due to inflammation, the caffeine in certain formulations acts as an analgesic adjuvant.
This has synergistic effect on pain relief. In addition, the formulation with paracetamol works by reducing fever and preventing pain.
This norgesic formulation is great for tension headaches and headaches due to muscle spasms in the back of your head and neck.
Another one of the popular formulations available in Asia is the Norgesic forte combination containing orphenadrine citrate and paracetamol. This is the formulation manufactured and distributed by iNova.
Norgesic Forte – Formulations and Dose

Orphenadrine citrate paracetamol is widely available in the South Asian markets under the name Norgesic forte which is readily absorbed in the GI tract. It readily metabolizes to at least eight metabolites.
Here is the popular drug dose as per the formulations:
- Norgesic forte with orphenadrine citrate and paracetamol. Each tablet contains 650 mg of Paracetamol and 50 mg orphenadrine citrate Norgesic forte price with paracetamol and orphenadrine citrate costs ₱41.50.
- Norgesic (with aspirin, caffeine and orphenadrine.) Each tablet contains 770 mg of aspirin, 60 mg of Caffeine and 50 mg of Orphenadrine. The Norgesic price for this formulation is $2 247 for 60 tablets. The price may vary with discounts and pack size.
Norgesic Forte uses include:
The drug is helpful in providing relief from muscle spasms, sprains, strains and muscle injury. It can also help with muscle injury, dysmenorrhea, whiplash headaches, and prolapsed invertebral disc.
It can also help with non-articular rheumatism and other chronic or acute painful muscular conditions.
Norgesic Forte Dosage

Dosage is the manner in which you consume a medication. This is usually determined by your physician after assessing your condition and severity of the pain you feel. Here’s how a prescription of norgesic and the forte formulation looks:
- Norgesic Forte dosage – 1 tablet thrice a day. Severe cases may call for two tablets thrice a day.
- Norgesic – 1-2 tablets thrice a day. It may change depending on your condition.
Both the formulations are intended for different levels of pain – so a mild or moderate pain would mean you are prescribed norgesic. If you have a chronic pain, spasm or strain that leads to fever, you may get norgesic forte in your prescription.
Side Effects & Overdose of Norgesic Forte

If you’re wondering if norgesic forte is safe for kids or is norgesic forte safe for kidneys. Then, here’s a look at the common side effects that may occur. In some cases, there may be severe reaction that affects the person.
Here are a few side effects that may be experienced with the consumption of this medication:
- Fast or pounding heartbeats
- Confusion
- Anxiety
- Little to no urination
- Tremors
- Vision problems or eye pain
- Light-headedness
- Blurry vision
- Headache
- Dry mouth
- Drowsiness
- Weakness
- Nausea or Vomiting
- Constipation
If you or someone you know taking the medication experiences any of these side effects, then contact your doctor. Report the side effects to FDA by calling – 1-800-332-108.
Signs of an overdose will look like this:
- Ringing in the ears
- Headache
- Decreased breathing
- Seizures
- Clammy skin
- Unconsciousness
- Nausea
- Dry mouth
If you experience any of these signs after taking your dose of the medication. Talk to your pharmacist or doctor before consuming over-the-counter preparations.
Warnings
Follow all directions on your medicine label and package to reap all the benefits. The medication affects people differently, so it is best to consult a doctor. They can assess your condition, history and prescribe the correct dose that is most effective.
If you go for a second consultation, ensure you provide all details to your healthcare provider. Here are a few other things to keep in mind:
- Do not consume alcohol when taking the drug. It may lead to drowsiness, dizziness, and damaging the stomach.
- The drug may cause difficulty in driving and operating machinery or performing other hazardous activity.
- Bloody, tarry or black stool and vomit is a cause for serious concern. Immediately call your doctor.
- Do not take more of this medication than what’s prescribed.
Do not take the medication if you have:
- Liver disease
- Kidney issues
- Bleeding or blood clotting disorder
- Glaucoma
- Intestinal or stomach ulcer or obstruction
- Blockage of the urinary tract
- The medication is not for children younger than 12 years. Avoid other medication with aspirin for the best results.
- Avoid chewing, crushing or dissolving the drug. Swallow it whole with water.
If you miss a dose, take it as soon as you remember, or if the time for the next dose is closer, avoid taking a double dose. Take the next dose as scheduled.
Wrapping It Up!
That was all about the formulation, side effects, dose and dosage for norgesic forte that has been keeping pain away! The drug is great for people with mild to moderate experience of pain, muscle spasm, even those due to inflammatory causes.
If you experience any of the signs listed in the above sections, you should discontinue its use. You should also contact your doctor if you experience any signs of overdose post-consumption of the drug.
Avoid self-medicating and consult a professional when experiencing pain.
- Tuseran Forte – Reviewing Triple-threat Filipino Cold Relief
- Bioflu: Your Go-to Medication For Any Symptom of Allergy
- Solmux – Cough Relief For Adults And Children To Stop Phlegm
The post Norgesic Forte – Effects, Side Effects, Dosage and Warnings appeared first on World Health Life.